# SDR UPS07149191

- Difficulty date: February 10, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE TEST LIGHT DOES NOT ILLUMINATE.  BUZZER SOUNDS NORMAL.  RESET CONNECTOR 70WN-A ON THE ASPSU.  TESTED W/REF TO AMM 52-73-00-05.  SYSTEM TESTS OK.  THIS CLEARS M343934.
